# SDR UIEA2018082801834

- Difficulty date: August 17, 2018
- Submitted: August 30, 2018
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 92,999 hours, 16,161 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEAT TRACK CORROSION AT STA 1000 RBL33.99. ACCOMPLISHED SEAT TRACK REPAIR IAW SRM 53-00-52-2R-6 REV 83 AND DWG 65B16004 REVA. COND CHK NML AND JOB COMPLETED.
